Topological algebras of functions of bounded variation I

Martin Blümlinger*, Robert F. Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

A concept of generalized bounded variation for functions in s real variables is introduced. It is proved that the space of functions of this kind is a commutative Fréchet algebra with respect to pointwise multiplication. Several properties of this algebra are established.

Original languageEnglish
Pages (from-to)245-255
Number of pages11
JournalManuscripta mathematica
Volume65
Issue number2
DOIs
Publication statusPublished - 1 Jun 1989
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Topological algebras of functions of bounded variation I'. Together they form a unique fingerprint.

Cite this